Volume 25, Issue 2
Global Solvability in Thermoelasticity with Second Sound on the Semi-axis

Yuxi Hu


J. Part. Diff. Eq., 25 (2012), pp. 139-170.

Preview Full PDF BiBTex 1 214
  • Abstract

In this paper, we consider initial boundary value problem for the equations of one-dimensional nonlinear thermoelasticity with second sound in R^+. First, we derive decay rates for linear systems which, in fact, is a hyperbolic systems with a damping term. Then, using this linear decay rates, we get L^1 and L^∞ decay rates for nonlinear systems. Finally, combining with L^2 estimates and a local existence theorem, we prove a global existence and uniqueness theorem for small smooth data.

  • History

Published online: 2012-06

  • AMS Subject Headings

35L50, 74F05, 74H20

  • Cited by